| Catalog Number |
42512100910 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
07/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42502807001, femur trabecular metal cruciate retaining (cr) standard porous, lot 66381537 42540200038, all-poly patella cemented 38 mm diameter, lot 66467566 42532007901, tibia cemented 5 degree stemmed left size g, lot 66512136 unknown palacos cement.G2: event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that approximately 1 year post implantation of a left knee arthroplasty, the patient underwent a revision of the articular surface due to pain and decreasing flexion and range of motion.Attempts have been made and no additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6 the reported event could not be confirmed.Visual examination of the provided pictures identified the explanted articular surface.The implant does not show any signs of damage.No further assessment can be made based on the pictures provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: primary surgery: intraoperative findings included removal of patellar osteophytes and as much of the menisci as possible, followed by placement of trial implants which demonstrated full extension, good flexion, stability, and satisfactory patellar tracking.The trial implants were then removed, the wound was irrigated, and definitive implants were placed.After a final wound irrigation, the skin was closed in layers.Revision surgery: the patient underwent the procedure under general anesthesia with block and was classified as asa iii; however, no operative note was provided.A definitive root cause cannot be determined if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information to report.